# SDR 2008FA0000155

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- Aircraft time: 5,330 hours, 5,674 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A2111XXXX
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,335 hours, 5,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CRACKS (25) IN RIB TO LOWER SKIN ATTACH FLANGES, AT RIVET HOLES ,  IN 3 LT , AND 4 RT HORIZONTAL STABILIZER INNER SPAR RIBS. RIBS NR 234 ON LT SIDE, AND NR 2345 ON RT SIDE AFFECTED.
